My nephew got pneumonia two weeks back. He recovered but the problem is his stool got green again after medicine and also when he takes a bath it happens. He is 4 months old. Otherwise, he is fine but this problem becomes severe later. So, we are worried. Would you like to prescribe any medicine or tell why it is happening?
Welcome to icliniq.com.
For pneumonia, if Augmentin (Amoxicillin with Clavulanic acid) given, then this medicine tend to cause loose motion with color variation of stool. If this is the case then you can stop the medicine, if it is continued till now. If the baby is exclusively breastfed, and passing adequate urine (5 to 6 times a day), then no need to worry. At this age, the stool consistency and frequency is highly variable, which is a normal physiological process. Focus on exclusive breastfeeding which is highly recommended. As top feeding also is a matter of concern for loose motion later. I do not think there is a need for any medication, if the baby is fine, feeding well, playful and hydration is maintained (passing urine adequately).
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. have recurrent infection, I would suggest to do investigations first. Currently, I suggest tablet Amoxicillin plus Clavulanic acid (Co-amoxiclav) 625 mg three times a day for seven days .. ... Read fullAugmentin - Amoxicillin and Clavulanic Acid
Augmentin is the most common brand available for Amoxicillin and Clavulanic acid combination ... Read fullI have pain in the left side of stomach with burping, gas and green stools. What could be the reason?
Hello doctor, I got a bump on my finger filled with pure white liquid, and it does not look like any infection. My body is very hot, and if I check the temperature, it is showing normal. Why? Read full
Ask your health query to a doctor online?Ask a Paediatrician Now